# SDR CA010507007

- Difficulty date: February 27, 2001
- Submitted: May 11, 2001
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 11,988 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 600X6
- Condition: Failed
- Location: Nlg Tire
- Part time: 20 hours
- Component: Tire, Mccreary, 6006
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) NOSE WHEEL DEFLATED.TUBE WAS FOUND DEFECTIVE WITH PIN HOLE IN SIDEWALL. MANUFACTURE NTIFIED.
